# SDR FDEA202308181455

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB293349
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT LEFT HAND WING FIXED LEADING EDGE LOWER   SURFACE #9 SLAT TRACK XOS 602.650.  EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE LOWER SURFACE #9 SLAT TRACK   STATION XOS 602.650 EVALUATED AND FOUND REPAIR NOT IN ACCORDANCE WITH SRM 57-40-  03-2R REPAIR 1 FIGURE 201.DOUBLER REMOVED AND REPLACED IN ACCORDANCE WITH SRM   51-31-01-0G AND SRM 51-33-01-0G. DOUBLER FABRICATED IN ACCORDANCE WITH DOUGLAS   DRAWING ARB2933 REVISION AJ. EO #1-5100-7-5001 B7 PART1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
